# SDR DALA2016112509224

- Difficulty date: July 24, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 76,550 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 24-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y254 LOC. BETWEEN FRAMES 24 - 35.   REPLACED THE FLOOR SUPPORT.
